Finite-time optimal control for interconnected nonlinear systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

6 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)3451–3470
Number of pages20
Journal / PublicationInternational Journal of Robust and Nonlinear Control
Volume30
Issue number8
Online published1 Mar 2020
Publication statusPublished - 25 May 2020

Abstract

This work addresses the finite-time optimal control problem for a class of interconnected nonlinear systems with powers of positive odd rational numbers. A series of homogeneous controllers, which are capable of guaranteeing the local finite-time stability of the closed-loop systems, are first developed using the adding one power integrator method and backstepping technique. Then, the nested saturation controllers are further proposed to achieve global finite-time stability. Furthermore, the corresponding design parameters are optimized, and thus, an optimal controller is obtained. A numerical simulation example is finally given to illustrate the effectiveness of the proposed control strategy.

Research Area(s)

  • backstepping technique, finite-time stability, nonstrict feedback nonlinear systems, optimal control

Citation Format(s)